RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yakubovskij, Nikita Valerijevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:126
Abstract pages:197
Full texts:51
References:27

http://www.mathnet.ru/eng/person32016
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. V. A. Vedernikov, N. V. Yakubovskij, “Schmidt Modules and Some of Their Applications”, Mat. Zametki, 84:5 (2008),  681–692  mathnet  mathscinet  elib; Math. Notes, 84:5 (2008), 636–645  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019